| Model Number |
DFT015 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The product has not been returned to the manufacturing site complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There are no other complaints reported in the lot.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non healthcare professional reported following an intraocular lens implant procedure, the lens was later exchanged in a secondary procedure.The clinical reason for explant was mechanical complication.Additional information has been requested.